# SDR M4VA97001

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47RM
- Make and model: Dhav DHC7102
- Aircraft serial: 17
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 22 - DURING TAKEOFF ROLL, NR 2 TORQUE INDICATOR DIGITAL READOUT WENT INOP.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  NR 2 TORQUE DIGITAL READOUT WAS PLACED ON MEL.  SYSTEM WAS LATER INSPECTED, TORQUE TRANSMITTER CANNON PLUG WAS CLEANED.  SYSTEM WAS OPERTIONALLY CHECKED DURING GROUND RUN.  MEL WAS CLEARED.  (M)
